# SDR YYFA2013F00014

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,376 hours, 36,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EMERGENCY STANDBY LIGHTS INOPERATIVE IN CEILING.  R & R BATTERIES AND BULBS IAW 33-50-00.  OPS CHECKED GOOD.
